# SDR A8JA201206290014

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N438CR
- Make and model: Beech 200BEECH
- Aircraft serial: BB438
- Aircraft time: 15,491 hours, 14,327 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: H

## Discrepancy

ON FINAL APPROACH, EXPERIENCED LOSS OF RADIOS, NAVIGATION, TRANSPONDERS, GPS, AND AUTOPILOT.  CREW IDENTIFIED A TRIPPED CIRCUIT BREAKER AND DUE TO PROXIMITY OF AIRPORT AND OTHER TRAFFIC, CREW OPTED TO LOAD SHED AND RESET BREAKER TO GET COMM RADIOS BACK.  RESET BREAKER, DECLARED EMERGENCY.  PERFORMED CHECKLIST.  CIRCUIT BREAKER DID NOT TRIP AGAIN ONCE RESET. OPEN
